advertisement
Question
Posted by: Luane | 2012/06/05

Anxious

Hi Doc,

I just get this weird pressure in the middle of my head that just stays there.....also got this head rush and hot flush feeling yesterday. Upped my cilift from 20 to 30mg on day 4. Can this be the reason...a bit of increased anxiety? Wish it can just disappear.....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Could be related to the Cilift or the anxiety. I have noticed that in the early stages of being on this family of drugs ( or after an increased dose ) some people do describe this sort of odd feeling in their head. They may call it dizziness or headache, as we don't have many words for such odd sensations, but it isn't really either of those symptoms, but more this odd sort of muzziness. It seems to fade out within a few days of starting at first or of the increased dose.
And of course you can discuss this with your prescribing doc, too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/06/05

Could be related to the Cilift or the anxiety. I have noticed that in the early stages of being on this family of drugs ( or after an increased dose ) some people do describe this sort of odd feeling in their head. They may call it dizziness or headache, as we don't have many words for such odd sensations, but it isn't really either of those symptoms, but more this odd sort of muzziness. It seems to fade out within a few days of starting at first or of the increased dose.
And of course you can discuss this with your prescribing doc, too.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement